Responses

Download PDFPDF

Churg-Strauss syndrome associated with montelukast
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Can montelukast exacerbate allready present mild CSS.

    Dear Editor

    In the case report presented, a 12-month follow up (after montelukast was discontinued) has not shown any exacerbations of CSS simillar to that occured after initiation of montelukast. However,the patient was mantained on 10 mg prednisolone (low-dose) to prevent couph, fever and peripheral blood oesinophilia,suggesting underlying but mild CSS that has been exacerbated by montelukast.

    Conflict of Interest:
    None declared.